MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SP2 REMOVABLE HANDLES PKG 2EA; KNEE INSTRUMENT : HANDLES

DEPUY ORTHOPAEDICS INC US SP2 REMOVABLE HANDLES PKG 2EA; KNEE INSTRUMENT : HANDLES
Catalog Number 966147
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device confirmed the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the handles were not connecting and needed to be replaced.

Brand Name
SP2 REMOVABLE HANDLES PKG 2EA
Common Device Name
KNEE INSTRUMENT : HANDLES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8227521
Report Number1818910-2019-80182
Device Sequence Number19339548
Product Code LXH
UDI-Device Identifier10603295247029
UDI-Public10603295247029
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number966147
Device Lot NumberD0896
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/11/2018
Initial Report FDA Received Date01/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1